# SDR SWAA2016022949483

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 45,418 hours, 26,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: 416A2304ISP
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER TRIM END CAP MISSING.  INSTALLED END CAP IAW AMM.
